ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

June 2004 , Volume 3 , Issue 2

Select all articles

Export/Reference:

Pitchfork and transcritical bifurcations in systems with homogeneous nonlinearities and an almost periodic time coefficient
P.E. Kloeden
2004, 3(2): 161-173 doi: 10.3934/cpaa.2004.3.161 +[Abstract](1085) +[PDF](208.0KB)
Multiple positive periodic solutions for a delay host macroparasite model
Shangbing Ai
2004, 3(2): 175-182 doi: 10.3934/cpaa.2004.3.175 +[Abstract](745) +[PDF](183.0KB)
A class of generalized symmetries of smooth flows
L. Bakker and G. Conner
2004, 3(2): 183-195 doi: 10.3934/cpaa.2004.3.183 +[Abstract](827) +[PDF](199.1KB)
Existence of solutions to equations for the flow of an incompressible fluid with capillary effects
D. L. Denny
2004, 3(2): 197-216 doi: 10.3934/cpaa.2004.3.197 +[Abstract](721) +[PDF](233.9KB)
High order product integration methods for a Volterra integral equation with logarithmic singular kernel
T. Diogo, N. B. Franco and P. Lima
2004, 3(2): 217-235 doi: 10.3934/cpaa.2004.3.217 +[Abstract](1054) +[PDF](234.1KB)
Regularity of the attractor for kp1-Burgers equation: the periodic case
Mostafa Abounouh and Olivier Goubet
2004, 3(2): 237-252 doi: 10.3934/cpaa.2004.3.237 +[Abstract](737) +[PDF](236.6KB)
Multiple solutions with changing sign energy to a nonlinear elliptic equation
A. El Hamidi
2004, 3(2): 253-265 doi: 10.3934/cpaa.2004.3.253 +[Abstract](917) +[PDF](222.3KB)
Effects of small viscosity and far field boundary conditions for hyperbolic systems
Huey-Er Lin, Jian-Guo Liu and Wen-Qing Xu
2004, 3(2): 267-290 doi: 10.3934/cpaa.2004.3.267 +[Abstract](898) +[PDF](234.2KB)
On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations
Nguyen Minh Man and Nguyen Van Minh
2004, 3(2): 291-300 doi: 10.3934/cpaa.2004.3.291 +[Abstract](979) +[PDF](199.5KB)
Existence of the global attractor for weakly damped, forced KdV equation on Sobolev spaces of negative index
Kotaro Tsugawa
2004, 3(2): 301-318 doi: 10.3934/cpaa.2004.3.301 +[Abstract](832) +[PDF](248.2KB)
The global solution of an initial boundary value problem for the damped Boussinesq equation
Shaoyong Lai, Yong Hong Wu and Xu Yang
2004, 3(2): 319-328 doi: 10.3934/cpaa.2004.3.319 +[Abstract](1005) +[PDF](200.7KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]